• @Blossom Is A Blessing To This Community, Let Us Be A Blessing To Her
    Click Here For More Information
  • Due to excessive bot signups along with nefarious actors we are limiting forum registration. Keep checking back for the register link to appear. Please do not send emails or have someone post to the forum asking for a signup link. Until the current climate changes we do not see a change of this policy. To join the forum you must have a compelling reason. Letting us know what skills/knowledge you will bring to the community along with the intent of your stay here will help in getting you approved.

Menopause or Thyroid Hot Flashes

Lianda

Member
Joined
Dec 28, 2012
Messages
57
Location
San Diego
This is miserable. I'm 61, and would have hoped to be done with symptoms from menopause. I was on vivelle estrogen (natural), but read Peat's and other articles saying that estrogen may be contributing to my inability to lose weight (40 pounds), and other health issues. So, I went off, and have been taking Progest E - 4 big drops per day since I stopped the estrogen. (I was also on a cream combo of estrogen/progesterone/testosterone - stopped that as well)
After 3 weeks off the estrogen, I'm waking up dripping from sweat in the middle of the night. I never had these heat surges during the day before, but now I have that as well.

Any suggestions? I'm miserable! All suggestions gratefully received!
 

charlie

The Law & Order Admin
Joined
Jan 4, 2012
Messages
12,370
Location
USA
If you search for the member "Peatarian" on here. She gives instructions on how women should dose progest-e.
 

nwo2012

Member
Joined
Aug 28, 2012
Messages
1,107
Lianda said:
This is miserable. I'm 61, and would have hoped to be done with symptoms from menopause. I was on vivelle estrogen (natural), but read Peat's and other articles saying that estrogen may be contributing to my inability to lose weight (40 pounds), and other health issues. So, I went off, and have been taking Progest E - 4 big drops per day since I stopped the estrogen. (I was also on a cream combo of estrogen/progesterone/testosterone - stopped that as well)
After 3 weeks off the estrogen, I'm waking up dripping from sweat in the middle of the night. I never had these heat surges during the day before, but now I have that as well.

Any suggestions? I'm miserable! All suggestions gratefully received!

You are not taking nearly enough progest-e.
 

chris

Member
Joined
Oct 8, 2012
Messages
437
Age
29
Location
UK
Lianda - Without meaning to seem confrontational, why does your website promote weight loss tips when you mentioned in your first post about issues losing weight. Also, why do you bash carbs on your website?
 

gretchen

Member
Joined
Nov 30, 2012
Messages
816
Lianda, I'm not menopausal. I'm perimenopausal (turned 42 last Oct) and used the bcp throughout most of my 30s. I don't have nightsweats. I have some very light sweat on my chest a few times per month, but no other symptoms. Currently I use progesterone cream.

I'm sorry you're having a rough time. Make sure to have the carrot salad to decrease endotoxin and remove excess estrogen. Increase salt as much as you can; have several teaspoons a day (it lowers stress hormones). Take aspirin (and vitamin K to be safe); it lowers estrogen also. Baking soda (or bag breathing) will help increase CO2 and also relieve stress. If you don't want to take baking soda, you could bathe in it. You may also want to supplement with thyroid. Have you been monitoring your temperature? If it's low (below 98 degrees), that may be causing a lot of your problems also.
 

Lianda

Member
Thread starter
Joined
Dec 28, 2012
Messages
57
Location
San Diego
Chris- I don't bash carbs- my site is about NOT dieting, but controlling stress, and eating for hunger, not for stress. I teach people stress relief instead of stuffing food... That helps people who want to lose weight mediate the amount of food that they need. I tell them to eat to satiation - never cut calories and over-exercise. I'm not totally convinced that Peat's plan is right for everyone- I don't recommend eating plans - just stress prevention/relief using Energy Psychology.

Gretchen, Thanks for your suggestions. I do use baking soda in the OJ (otherwise I get horrible heartburn). I found that the heartburn got a lot worse after taking aspirin, so I'm reluctant to start it again (I'm just starting to get a little better). ANd yes, I'm on Armour thyroid as well. Love salt, and carrots. I'm just wondering how much Progrest E I need to take- presently I'm taking 6 big drops. Also, I use Buteyko breathing- it stops my asthma in it's tracks!
Thanks for your suggestions.
 

Jenn

Member
Joined
Feb 24, 2013
Messages
1,035
Keep OJ by your bed. Have a few sips any time you wake up or have a hot flash. Hot flashes are cortisol/adrenals. When OJ stops giving you heartburn, then you can consider aspirin. Take ACV during/after meals, that will help stimulate the stomach lining and aid digestion. Sometimes Progest E is ineffective because the liver is already overworked and doesn't know what to do with it. Pregnenelone might be a better place to start.
 

Similar threads

L
Replies
27
Views
4K
Louisa
L
Top